# SDR TWAA0105003

- Difficulty date: March 13, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO COMPT, LONGERON 28L AT STA 294 WAS CORRODED.  FABRICATED PARTS PER SRM 53-02.  FINISHED REPAIR BY INSTALLING HI-LOKS PER SRM 53-02, FIG 18, SHEET 1 THRU 6.
